It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


It is really GREAT that you guys are willing to share your stories. Especially when they are so personal. I myself am not ADD, however, my spouse was diagnosed over 2 years ago. He hae been on all kinds of meds from Zoloft to Welbutrin. Now he is on Stratera. Our sexual life has not been good at all since the Stratera, in all honesty it has been non existent. We are young, this should not be a problem for us. For some time now I have been thinking that maybe it was me, maybe I was either doing something wrong or maybe I was just not interesting enough for him anymore. It even has gotten to the point that I was really starting to think that there was someone else. Of course my friends do not help in this department because they are always saying when your man is not getting it from you they are getting it from someone. This is a heart breaking thought for me. I have discussed this with him and he has told me that it is the meds that the side effects have been causing him the same that I have been reading in this forum. Because you guys have shared your stories you have made me feel so much better about myself and have helped me to understand what he is going through. Thanks so much. This is not an easy subject to discuss with people. Now I am thinking that maybe he needs to go off of this medication because the negative side effects seem to out weigh the positive.
I am a 36 yo male. Ironically I work with many kids diagnosed with ADD or ADHD. I am a Mental Health Therapist lol. I remember well, as a child, having the teachers put me in "a box"(aka carroler) to keep me on task. Even remember my 2nd grade teacher dumping the contents of my messy desk on the floor of the classroom (ouch!). As an adult I get by, but paperwork, managing $, and FINISHING TASKS(just ask my wife) are a daily struggle. Once I heard about a non-stimulant treatment for ADD, I figured I'd give it a try(Stratera). I intentionally did not read info on side-effects for fear that I would be thinking about them too much. I've been on 40mg/day for one week, with the plan to go to 80mg/day today. I take no other meds, nor have tried other meds.

I TOO HAVE NOTICED ORGASM ISSUES AFTER ONLY ONE WEEK !!
I have a longer, yet much less intense orgasm. Which are ,quite frankly, pretty unremarkable. As another person who posted stated, "they sucks". Thanks for eveyone's openess!! Now I don't wonder if this is all in my head. Now what to do?? I have noticed some benefit from the med, but not drastic.
???????? Anyone stop taking the med but continue to have orgasm/ejaculation problems???????? I'd like to have one more child within the next 2 years and don't like the idea of a pill messing with my "other parts".





All times are GMT -7. The time now is 10:47 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!